# SDR ASOA04094

- Difficulty date: January 22, 2004
- Submitted: March 11, 2004
- Operation: Air carrier
- Aircraft: N536AS
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 465
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A C-CHECK IN BNA, THE LEFT SEAT TRACK ON TOP AND BOTTOM BETWEEN FS 39 TO FS 41 WAS FOUND TO BE CORRODED BEYOND LIMITS.  MAINTENANCE REMOVED AND REPLACED THE LEFT SEAT TRACK BETWEEN FS 39 TO FS 41 IAW SRM 51-25-02 AND 51-25-04.  (M)
